# SDR UPS804295

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON THE FINGER DOUBLER AT STATION 80 - 100 AT LONGERON 31R.  MAINTENANCE REMOVED, FABRICATED AND INSTALLED THE FINGER DOUBLER IAW SRM 51-1-20 AND 51-1-20D.
